Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2018 | Volume: 11 | Issue: 1 | Page No.: 12-17
DOI: 10.3923/ajms.2018.12.17
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Basic Analogue of Double Sumudu Transform and its Applicability in Population Dynamics

Javid Ahmad Ganie , Altaf Ahmad and Renu Jain

Abstract:
In this study basic analogue of double Sumudu transform of functions expressible as polynomials or convergent series are derived. The applicability of this relatively new transform is demonstrated using some special functions, which arise in the solution of evolution equations of population dynamics as well as partial differential equations.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Some Transformation Formulae of Basic Analogue of I-Function
How to cite this article:

Javid Ahmad Ganie, Altaf Ahmad and Renu Jain, 2018. Basic Analogue of Double Sumudu Transform and its Applicability in Population Dynamics. Asian Journal of Mathematics & Statistics, 11: 12-17.

DOI: 10.3923/ajms.2018.12.17

URL: https://scialert.net/abstract/?doi=ajms.2018.12.17

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

Curve Bottom